# SDR AMTA200600191

- Difficulty date: March 28, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N163AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON RT NR1 FLAP OB FLAP TRACK FITTING AT FWD AREA.  REPAIRED IAW EER 11658.  (K)
